# SDR QXEA2020083000268

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 2,806 hours, 1,623 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR DIFFICULT TO OPEN FROM THE INSIDE THE FLIGHT DECK. REMOVED FROM SERVICE, FOUND DOOR TO OPEN/CLOSE PROPERLY.  COULD NOT DUPLICATE. DURING OP'S CHECK FOUND AUTOMATIC LOCKING SYSTEM INOPERABLE, PLACED THAT ON MEL. REF E175 AMM 52-51-03 PARA 10  FOR OP'S TEST PERFORMED, RETURNED TO SERVICE.
